Massachusetts, 2015Hail in Massachusetts, August 4, 2015
August 4, 2015 · NWS ALY · 7 events in 1 county or zone
A warm air mass was situated over the region on Tuesday, August 4th. An upper level disturbance was located north of the region over eastern Canada, while a surface cold front was slowly moving towards western Massachusetts from the west.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm air mass was situated over the region on Tuesday, August 4th. An upper level disturbance was located north of the region over eastern Canada, while a surface cold front was slowly moving towards western Massachusetts from the west.
Ahead of this cold front, clusters of thunderstorms developed over eastern New York and spread into the Berkshires during the afternoon hours. With cooler temperatures moving in aloft, the thunderstorms were prone to developing hail, with some hailstones as large as one inch in diameter.
Thunderstorms ended by the early evening hours, as the front crossed the region from the west.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 4, 12:03 PM EST, 17 minutes earlier.
Area forecast discussion, Aug 4, 12:03 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
103 PM EDT TUE AUG 4 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE GRADUALLY SOUTHEAST TOWARD THE COAST TODAY
AS DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE MOVE OVER
THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST
LIKELY THIS AFTERNOON AND SOME STORMS MAY PRODUCE GUSTY WINDS AND
SMALL HAIL. DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE
WILL CONTINUE TO MOVE OVER THE REGION THROUGH WEDNESDAY KEEPING
THE THREAT OF STORMS IN THE FORECAST. MORE UNSETTLED WEATHER IS
POSSIBLE FOR LATE IN WEEK ESPECIALLY FOR AREAS TO THE SOUTH OF THE
CAPITAL DISTRICT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 100 PM EDT... SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST
OF EASTERN NY INTO WESTERN NE AS 18Z SPECIAL SOUNDING IS UNDERWAY.
CONVECTION HAS DEVELOPED ALONG THE COLD FRONT WHERE DEWPOINTS
HAVE POOLED INTO THE MID AND UPPER 60S. MESOSCALE ANALYSIS FROM
THE LAPS/SPC SUGGEST SBCAPES WERE CLOSE TO 2500 J/KG WITH 0-6KM
SHEAR OF 40KTS. AMPLE SURFACE HEATING AWAY FROM THE CONVECTION HAS
ALLOWED FOR MORE ROBUST CONVECTION AND PER COORDINATION WITH
SPC...SLIGHT RISK HAS BEEN EXPANDED FURTHER WEST WITH THE RECENT
UPDATE. AS OF THE TIME OF THIS AFD...2 INCH HAIL HAS BEEN REPORTED
/SEE LSR FOR DETAILS/ WITH A LINE OF CONVECTION DEVELOPING IN THE
VICINITY OF THE HUDSON RIVER/SCHOHARIE VALLEYS. FOR PORTIONS OF
THE DACKS AND CENTRAL-WESTERN MOHAWK VALLEY...DEWPOINTS ARE
SHOWING SIGNS OF FALLING BACK INTO THE MID AND UPPER 50S SO NO
WATCH FOR THESE AREAS...YET EMBEDDED WITH THE DEEPER CYCLONIC FLOW
AND ASSOCIATED SHORT WAVES MOVING THROUGH THE CENTRAL GREAT LAKES
REGION WHERE THE CHANCE FOR THUNDERSTORMS WILL EXIST. SO MAIN
UPDATE WAS FOR THE WATCH...HOURLY TRENDS AND RAISE DEWPOINTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
CONVECTION WILL WANE WITH THE LOSS OF HEATING THIS EVENING
HOWEVER THE UPPER LOW WILL CONTINUE TO MOVE EASTWARD WITH SHORT
WAVES ROTATING ABOUT IT. EXPECTING LOWS TO BOTTOM OUT MAINLY IN
THE 50S.
GUIDANCE INDICATES A STRONGER SHORT WAVE SHOULD APPROACH DURING
THE DAY WEDNESDAY RESULTING IN HEIGHT FALLS ACROSS THE REGION. THE
STORM PREDICTION CENTER HAS A MARGINAL RISK FOR SEVERE STORMS JUST
TO OUR NORTH ACROSS NORTHERN NEW YORK AND NORTHERN NEW ENGLAND
WITH THE GENERAL THUNDERSTORM OUTLOOK ACROSS MOST OF OUR FORECAST
AREA. THE BEST CHANCE FOR STORMS WILL BE DURING THE AFTERNOON WITH
HEATING. HIGHS WILL NOT BE AS WARM AND SHOULD ACTUALLY FALL A BIT
SHORT OF NORMAL BY ABOUT 5 DEGREES.
STORMS SHOULD DISSIPATE QUICKLY WITH LOSS OF HEATING AND THE
PASSAGE OF THE SHORT WAVE. EXPECTING A BREAK IN THE THREAT OF
STORMS THURSDAY AS HIGHER PRESSURE BUILDS IN AND THE FLOW ALOFT
FLATTENS. SLIGHTLY COOLER THAN NORMAL HIGHS AGAIN THURSDAY MAINLY
IN THE 70S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
BELOW NORMAL TEMPERATURES EXPECTED WITH HIGHS MAINLY IN THE 70S.
OVERALL THE NORTHEASTERN UNITED STATES WILL BE UNDER A LONGWAVE
TROUGH HOWEVER IT WILL VARY IN STRENGTH AS SHORT WAVES MOVE
THROUGH THE FLOW. THE FLOW IS EXPECTED TO FLATTEN LATE IN THE WEEK
CAUSING A FRONTAL BOUNDARY TO STALL TO OUR SOUTH. HOWEVER THE
EXACT LOCATION REMAINS VERY MUCH IN QUESTION. GUIDANCE REMAINS
INCONSISTENT WITH THE TIMING...TRACK AND STRENGTHEN OF THE LOW
THAT IS EXPECTED TO MOVE ALONG THE BOUNDARY. AT THIS TIME HAVE
CHANCE POPS AS FAR NORTH AS THE CAPITAL DISTRICT ON FRIDAY WITH A
PERIOD OF LIKELY POPS FOR THE SOUTHERN MOST PORTION OF THE
FORECAST AREA. AS FOR THE WEEKEND INTO EARLY NEXT WEEK...HAVE
MAINLY SLIGHT CHANCES POPS SINCE THE TIMING OF ADDITIONAL SHORT
WAVES IS HIGHLY UNCERTAIN.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A FRONTAL BOUNDARY WILL MOVE SLOWLY TOWARD THE COAST DAY AS
ADDIITONAL UPPER LEVEL DISTURBANCES APPROACH AND MOVE ACROSS THE
REGION TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ATMOSPHERIC
CONDITION WILL BE FAVORABLE FOR SOME THUNDERSTORMS TO BECOME
STRONG PRODUCING GUSTY WINDS AND OR SMALL HAIL. MVFR CONDITIONS
ARE EXPECTED WITH THE CONVECTION WITH BRIEF IFR. HAVE ADDRESSED
THREAT WITH VCSH SINCE DO NOT HAVE ENOUGH CONIFIDENCE TO TIME
INDIVIDUALS STORMS AT ANY TAF SITE. MAIN WINDOW FOR STORMS 18Z-23Z.
WINDS WILL BECOME SOUTHWESTERLY SHIFTING TO THE WEST DURING THE
AFTERNOON. THE WINDS WILL WEAKEN THIS EVENING.
OUTLOOK...
WED NIGHT-THU EVENING: NO OPERATIONAL IMPACT. NO SIG WX.
THU NIGHT-FRI: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
FRI NIGHT-SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
&&
.FIRE WEATHER...
A COLD FRONT WILL CONTINUE TO PRESS SOUTHEASTWARD ACROSS THE
REGION TODAY SLOWLY MOVING TOWARD THE COAST. DISTURBANCES IN
THE UPPER LEVELS OF THE ATMOSPHERE WILL ALSO MOVE OVER THE REGION.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY THIS
AFTERNOON. DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE
WILL CONTINUE TO MOVE OVER THE REGION THROUGH WEDNESDAY KEEPING
THE THREAT OF STORMS IN THE FORECAST. MORE UNSETTLED WEATHER IS
POSSIBLE FOR LATE IN WEEK ESPECIALLY FOR AREAS TO THE SOUTH OF
THE CAPITAL DISTRICT.
&&
.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY THIS
AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.
UNSETTLED WEATHER IS LIKELY FOR LATE IN THE WEEK AS A WAVE OF LOW
PRESSURE MOVES ALONG A BOUNDARY STALLED TO OUR SOUTH. HOWEVER THE
GUIDANCE HAS BEEN NOT BEEN CONSISTENCY ON THE TIMING OF THE
RAINFALL OR HOW FAR NORTH IT MAY OCCUR. AT THIS TIME HAVE CHANCE
POPS AS FAR NORTH AS THE CAPITAL DISTRICT ON FRIDAY WITH A PERIOD
OF LIKELY POPS FOR THE SOUTHERN MOST PORTION OF THE FORECAST AREA.
HYDROLOGICAL PROBLEMS ARE NOT ANTICIPATED AT THIS TIME.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Aug 4, 11:30 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1230 PM EDT TUE AUG 4 2015
MAZ001-025-NYZ041>043-048>054-058>061-083-084-VTZ013>015-051100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1230 PM EDT TUE AUG 4 2015
...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN
VERMONT...AND PORTIONS OF EAST CENTRAL NEW YORK INCLUDING THE
CAPITAL REGION...NORTHERN AND CENTRAL TACONICS...LAKE GEORGE
SARATOGA REGION AND THE HELDERBERGS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.
CTZ001-013-NYZ032-033-038>040-047-063>066-082-051100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-
1230 PM EDT TUE AUG 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
EAST CENTRAL NEW YORK OF ULSTER AND DUTCHESS COUNTIES...SCHOHARIE
VALLEY...MOHAWK VALLEY AND PORTIONS OF THE ADIRONDACKS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE
THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND OR SMALL HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Special weather statement, Aug 4, 10:58 AM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1158 AM EDT TUE AUG 4 2015
NYZ053-054-060-061-041630-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1158 AM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RENSSELAER AND
NORTHEASTERN COLUMBIA COUNTIES...
AT 1158 AM EDT...A STRONG THUNDERSTORM WAS OVER NASSAU...MOVING EAST
AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EAST GREENBUSH...NASSAU...STEPHENTOWN...BERLIN...
CASTLETON-ON-HUDSON...AVERILL PARK...WEST SAND LAKE...SAND LAKE...
POESTENKILL...EAST NASSAU...RIDERS...DENAULT CORNERS...PETERSBURG...
BRAESIDE...DUNHAM HOLLOW...TABORTON...TOTEM LODGE...WYOMANOCK...
NIVERVILLE AND EAST POESTENKILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4249 7336 4243 7369 4257 7375 4260 7376
4277 7332 4270 7328
TIME...MOT...LOC 1558Z 249DEG 24KT 4254 7364
LFMSpecial weather statement, Aug 4, 11:48 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1248 PM EDT TUE AUG 4 2015
NYZ060-061-041715-
EASTERN COLUMBIA-WESTERN COLUMBIA-
1248 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN COLUMBIA COUNTY...
AT 1248 PM EDT...A STRONG THUNDERSTORM WAS OVER LIVINGSTON...OR NEAR
CATSKILL...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUDSON...CLAVERACK...LIVINGSTON...COPAKE...CLERMONT...AUSTERLITZ...
PHILMONT...CLAVERACK-RED MILLS...GERMANTOWN...HILLSDALE...
TAGHKANIC...HOLLOWVILLE...CHEVIOT...OAK HILL LANDING...NEW FORGE...
ELIZAVILLE...EAST TAGHKANIC...COPAKE FALLS...EAST HILLSDALE AND
MARTINDALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4208 7391 4213 7391 4217 7389 4218 7387
4220 7385 4222 7385 4235 7347 4230 7343
4210 7350 4204 7379
TIME...MOT...LOC 1648Z 247DEG 26KT 4215 7376
LFM/SNDLocal storm report, Aug 4, 11:56 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1256 PM EDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL VALATIE 42.41N 73.68W
08/04/2015 M2.00 INCH COLUMBIA NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1500234
BEWSpecial weather statement, Aug 4, 12:10 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
110 PM EDT TUE AUG 4 2015
MAZ001-NYZ053-054-VTZ013-041745-
NORTHERN BERKSHIRE-WESTERN RENSSELAER-EASTERN RENSSELAER-BENNINGTON-
110 PM EDT TUE AUG 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...CENTRAL
RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...
AT 109 PM EDT...A STRONG THUNDERSTORM WAS NEAR AVERILL PARK...OR NEAR
TROY...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TROY...BENNINGTON...NORTH ADAMS...MONROE...WILLIAMSTOWN...POWNAL...
GREEN ISLAND...GRAFTON...BERLIN...STAMFORD...WYANTSKILL...CENTER
BRUNSWICK...WYNANTSKILL...AVERILL PARK...WEST SAND LAKE...NORTH
GREENBUSH...BRUNSWICK...SAND LAKE...HOOSICK AND POESTENKILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4261 7366 4275 7369 4276 7368 4294 7309
4274 7301 4274 7302 4270 7302 4270 7300
4268 7299
TIME...MOT...LOC 1709Z 254DEG 34KT 4271 7354
LFM/SNDHail, Berkshire
- When
- August 4, 12:20 PM EST
- Where
- Berkshire County, 1.05 mi ENE of Pittsfield
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.457, -73.232
Quarter size hail was reported during a thunderstorm at the intersection of Dalton Avenue and Westminster Avenue in Pittsfield.
Hail, Berkshire
- When
- August 4, 12:24 PM EST
- Where
- Berkshire County, 1.01 mi WSW of Coltsville
- Measured
- 0.75 in hail
- Reported by
- Social Media
- Coordinates
- 42.462, -73.217
Penny size hail was reported during a thunderstorm in Pittsfield.
Hail, Berkshire
- When
- August 4, 12:25 PM EST
- Where
- Berkshire County, 0.5 mi SE of Great Barrington
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 42.195, -73.363
Nickel size hail was reported during a thunderstorm in Great Barrington.
Hail, Berkshire
- When
- August 4, 12:26 PM EST
- Where
- Berkshire County, 0.5 mi SSE of Dalton
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 42.473, -73.166
Quarter size hail was reported during a thunderstorm in Dalton.
Hail, Berkshire
- When
- August 4, 12:30 PM EST
- Where
- Berkshire County, 0.77 mi ESE of South Egremont
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.165, -73.406
Quarter size hail was reported during a thunderstorm in Egremont.
Hail, Berkshire
- When
- August 4, 12:30 PM EST
- Where
- Berkshire County, 0.72 mi SW of Windsor
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.511, -73.058
Quarter size hail was reported during a thunderstorm in Windsor.
Hail, Berkshire
- When
- August 4, 4:19 PM EST
- Where
- Berkshire County, 0.4 mi E of Monterey
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.179, -73.212
Quarter size hail was reported during a thunderstorm in Monterey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Connecticut, August 4, 20151 death · $29,000 · 53 kt wind · 4 events
- Flood and Hail in Massachusetts, August 4, 2015$355,000 · 2 in hail · 82 events
- Hail and Damaging Winds in Massachusetts, August 4, 2015$343,000 · 55 kt wind · 23 events
- Hail and Damaging Winds in New York, August 4, 2015$182,000 · 1.75 in hail · 34 events
- Damaging Winds and Lightning Strike in Rhode Island, August 4, 2015$222,000 · 72 kt wind · 13 events
- Hail and Damaging Winds in Virginia, August 4, 2015$62,000 · 1 in hail · 10 events
- Damaging Winds and Heavy Rain in Nebraska, August 4 to 5, 2015$60,000 · 52 kt wind · 5 events
- Damaging Wind in North Carolina, August 4, 2015$50,000 · 56 kt wind · 1 event
- Hail and Damaging Winds in Maine, August 4 to 14, 20152.5 in hail · 33 events
- Hail and Damaging Winds in Virginia, August 4, 2015$19,000 · 1.5 in hail · 16 events
- Hail and Damaging Winds in Maryland, August 4, 2015$15,000 · 1.25 in hail · 17 events
- Hail and Damaging Wind in New York, August 4, 2015$30,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591444, 591446, 591447, 591450, 591451, 591452, 591453.